# SDR DHL2003604533

- Difficulty date: April 30, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING- CTR L/E INNER PART DOUBLER CRACKED, XFS 322.750.  REMOVED CRACKED DOUBLER IAW SRM 51-1-21 PG 1, IAW SRM 51-1-20D PG 21.  FABRICATED NEW DOUBLER IAW SRM 57-1-0 PG 1, SRM 57-3-3 PG 14.  CLEANED, TREATED AND PRIMED DOUBLER IAW SRM 51-1-8B.  INSTALLED DOUBLER ON CTR L/E INNER PART (RT WING) XFS 322.750 IAW SRM 51-1-21 PG 1, SRM 51-1-20D PG 9.
